# SDR DALA2019102196016

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 120,125 hours, 21,868 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON OB SIDE STRUT SKIN HAS 2" CRACK ABOVE 432AL. VERIFIED WITH HFEC SCAN TAG # 6741, CREATE EWO FOR REPAIR. REPAIRED #1 PYLON OB STRUT SKIN IAW ERA 581953-14 REV O. JOB COMPLETE. (LP1321034)
